# SDR REXA2022090802048

- Difficulty date: September 6, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 32,579 hours, 31,171 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 601R3190341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, FS 320, HINGE SIDE, FWD CLEAT IS CORRODED.	LOCATED AND DRILLED NEW CLEAT P/N 601R319034-1 IAW CRJ 200 SRM 51-40-11, INSTALLED NEW CLEAT IAW CRJ 200 SRM 51-42-06
